Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CONNER CS")

Results 1 to 6 of 6

  • Page / 1

Export

Selection :

  • and

INTRAVENOUS STREPTOKINASE IN ACUTE MYOCARDIAL INFARCTIONCONNER CS ED.1983; DRUG INTELLIGENCE & CLINICAL PHARMACY; ISSN 0012-6578; USA; DA. 1983; VOL. 17; NO 5; PP. 367-368; BIBL. 8 REF.Article

CLONIDINE OVERDOSE: A REVIEWCONNER CS; WATANABE AS.1979; AMER. J. HOSP. PHARM.; USA; DA. 1979; VOL. 36; NO 7; PP. 906-911; BIBL. 40 REF.Article

ACETAMINOPHEN POISONING: A CASE REPORT OF THE USE OF ACETYLCYSTEINESCALLEY RD; CONNER CS.1978; AMER. J. HOSP. PHARM.; USA; DA. 1978; VOL. 35; NO 8; PP. 964-967; BIBL. 19 REF.Article

PODOPHYLLUM: SUSPECTED TERATOGENICITY FROM TOPICAL APPLICATIONKAROL MD; CONNER CS; WATANABE AS et al.1980; CLIN. TOXICOL.; ISSN 0009-9309; USA; DA. 1980; VOL. 16; NO 3; PP. 283-286; BIBL. 14 REF.Article

CIMETIDINE: ADVERSE REACTIONS AND ACUTE TOXICITYSAWYER D; CONNER CS; SCALLEY R et al.1981; AMER. J. HOSP. PHARM.; USA; DA. 1981; VOL. 38; NO 2; PP. 188-197; BIBL. 119 REF.Article

NALOXONE. UNDERDOSAGE AFTER NARCOTIC POISONINGMOORE RA; RUMACK BH; CONNER CS et al.1980; AM. J. DIS. CHILD. (1960); ISSN 0002-922X; USA; DA. 1980; VOL. 134; NO 2; PP. 156-158; BIBL. 25 REF.Article

  • Page / 1